# SDR AALA202208014298

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737
- Aircraft serial: 29545
- Aircraft time: 61,041 hours, 25,403 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS IN LOWER LEFT CORNER, DIFFICULT TO OPEN / CLOSE IN-FLIGHT. RE-TORQUED LAVATORY DOOR HINGE FASTENERS. GROUND OPERATION OK.
